Cookies?
Library Header Image
LSE Research Online LSE Library Services

Complete preferences over health states: a reply to the paper by Shiell et al

Oliver, Adam (2000) Complete preferences over health states: a reply to the paper by Shiell et al. Health Economics, 9 (8). pp. 727-728. ISSN 1057-9230

Full text not available from this repository.
Identification Number: 10.1002/1099-1050(200012)9:8<727::AID-HEC548>3.0.CO;2-9
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/5749/ho...
Additional Information: © 2008 John Wiley & Sons
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Social Policy
Research centres and groups > LSE Health
Collections > Economists Online
Date Deposited: 04 Dec 2008 12:32
Last Modified: 18 May 2011 09:58
URI: http://eprints.lse.ac.uk/id/eprint/18858

Actions (login required)

View Item View Item